Aspirin 81mg tablet relieves fever and mild to moderate pain like muscle ache, toothache, headache, back pain, menstrual cramps, and leg ache, etc. It is also helpful to reduce swelling in the condition of arthritis. Aspirin blocks certain natural substances to relieve pain.
WAY OF ADMINISTRATION:
So, if you are taking Aspirin 81mg chewable tablets for self-treatment, then it is necessary to follow all the instructions given on the packet, and if you feel any confusion, ask your physician about it. Chew this medicine thoroughly before swallowing. You can crush or cut the tablet. If you feel stomach upset, you can take it with food, water, or milk.
SIDE EFFECTS OF ASPIRIN:
Everyone may experience different side effects depending upon dose concentration and frequency. A few common side effects as mentioned below:
- Stomach upset
- Darker urine
Few severe side effects where you need doctors medication:
- Kidney related issues
- Trouble in breathing
- Sore throat
- Vision issues
DOSAGE OF ASPIRIN:
As you are taking an Aspirin 81mg tablet by yourself then take it for three days no longer than that. Take it as per your convenience or as directed by the doctor. Do not take an overdose for quick betterment otherwise, you may experience severe side effects.
Keep at room temperature.
Keep away from sunlight.
Keep away from children.
Avoid taking Aspirin 81mg chewable tablets if you are taking any blood disorder treatment.
Patients with kidney disease should tell their doctor about it as more doses of this medicine may cause kidney failure or worsen.
Someone with blood pressure problems should take the doctor’s advice for this medication as it causes an increase in blood pressure which gives undesirable side effects.
Pregnant women and breastfeeding mothers should avoid this medicine because it passes through breast milk and affects the baby’s growth.
ASPRIN DRUG INTERACTION:
Here is the list of drugs that may interact with Aspirin:
- Ginkgo biloba (herbal drug)
- Valproic acid
|ACTIVE INGREDIENTS||OTHER INGREDIENTS|
|Aspirin (81mg)||Corn starch, dextrates hydrated, flavour maltodextrin, sucralose.|